# SDR COMA0760512

- Difficulty date: August 2, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 23,611 hours, 21,825 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1673B
- Condition: Failed
- Location: T/E Flap
- Part time: 12,118 hours, 10,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5178 - RECEIVED FLAPS FAIL CAUTION MESSAGE AT 16,000 FT.  FLAPS INDICATED FAILING AT 0 DEGREES.  AIRCRAFT LANDED SAFELY IN JFK.  REMOVED AND REPLACED RIGHT BPSU.
